# SDR 2WAA202508200190

- Difficulty date: August 20, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N808WA
- Make and model: Doug MD 83
- Aircraft serial: 53044
- Aircraft time: 46,484 hours, 32,872 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LEADING EDGE HAS CORROSION AT UPPER EDGE, ALL THRU THE LENGHT ALSO THE HARWARE OF LOWER EDGE IS RUSTY AND HAS CORROSION AROUND THE FASTENER HEAD.  REPAIRED LEADING EDGE PER E.O.'S WAA-250220, WAA-250221, WAA-250222, WAA-250223, WAA-250224, WAA 250225 AND E.O. WAA-250615.
